A note on $k$-hyperreflexivity of Toeplitz-harmonic subspaces
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1727-1733
Printed November 30, 2014
Piotr Budzy\'nski, Kamila Piwowarczyk, and Marek Ptak
Uniwersytet Rolniczy w Krakowie, Uniwersytet Rolniczy w Krakowie, Uniwersytet Rolniczy w Krakowie
Abstract : The 2-hyperreflexivity of Toeplitz-harmonic type subspace generated by an isometry or a quasinormal operator is shown. The $k$-hyperreflexivity of the tensor product $\ss\otimes \vv$ of a $k$-hyperreflexive decomposable subspace $\ss$ and an abelian von Neumann algebra $\vv$ is established.
Keywords : $k$-hyperreflexive subspace, direct integral, tensor product, isometry, quasinormal operator
MSC numbers : Primary 47L05; Secondary 47L75
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd